# SDR CALA2023031000695

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Sta 927-947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT PASSENGER CABIN ENTRY DOOR AREA, OUTBOARD FLO OR SUPPORT INTERCOSTAL STA 927-947 IS CORRODED AT FASTENER POSIT ION REPLACED FLOOR SUPPORT INTERCOSTAL ON STA 927 TO 947 IAW SRM 51- 40-02-0G-0 PARA 7. SFR 1031556. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3826 NR 24974 WORK ACP BY MECH V937322 INSP BY AQ C036
